Investigation of solutions of boundary-value problems with essentially infinite-dimensional elliptic operator

  • V. M. Statkevych Нац. техн. ун-т України „КПI”, Київ

Abstract

We consider Dirichlet problems for the Poisson equation and linear and nonlinear equations with essentially infinite-dimensional elliptic operator (of the Laplace -Levy type). The continuous dependence of solutions on boundary values and sufficient conditions for increasing the smoothness of solutions are investigated.
Published
25.02.2012
How to Cite
StatkevychV. M. “Investigation of Solutions of Boundary-Value Problems With Essentially Infinite-Dimensional Elliptic Operator”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, no. 2, Feb. 2012, pp. 229-36, http://umj.imath.kiev.ua/index.php/umj/article/view/2569.
Section
Research articles